St. Louis Psychologists and Counseling Information and Referral                  

Home                            About Us                         Contact Us                       Website Map

Information

 

 

Home

 

 

Additional

 

Addiction Articles:

 

 

 

Alcohol and

 

Cigarettes - An

 

Addictive Alliance

 

   

 

 

Addiction

 

Recovery - The

 

Key to Abstinence

 

     

 

 

Get the Support

 

You Need After

 

Quitting an

 

Addiction   

 

 

 

 

How to Overcome

 

Drug Addiction

 

with Help From

 

Self Hypnosis  

 

 

 

 

Is Everyone

 

Addicted?   

 

 Is Everyone

 

Addicted? Page

#2   

 

 

 

Addiction Help for

 

The Struggling

 

Addict  

 

 

Website Map/All Articles

  

Sedative, Hypnotic or Anxiolytic Intoxication Symptoms and DSM-IV Diagnosis

Sedative, Hypnotic or Anxiolytic Intoxication Symptoms and Diagnosis Overview:

addictionSedative, hypnotic or anxiolytic intoxication symptoms and diagnostic criteria follow below. While some of these sedative, hypnotic or anxiolytic intoxication symptoms may be recognized by family, teachers, legal and medical professionals,  and others, only  properly trained mental health professionals (psychologists, psychiatrists, professional counselors etc.) can or should even attempt to make a mental health diagnosis. Many additional factors are considered in addition to the sedative, hypnotic or anxiolytic intoxication  symptoms in making proper diagnosis, including frequently medical and psychological testing consideration. This information on sedative, hypnotic or anxiolytic intoxication symptoms and diagnostic criteria are for information purposes only and should never replace the judgment and comprehensive assessment of a trained mental health clinician.

 

Sedative, Hypnotic, or Anxiolytic Intoxication Diagnostic criteria:

Diagnostic criteria for 292.89 Sedative, Hypnotic, or Anxiolytic Intoxication

 

A.    Recent use of a sedative, hypnotic, or anxiolytic.

 

B.    Clinically significant maladaptive behavioral or psychological changes (e.g., inappropriate sexual or aggressive behavior, mood lability, impaired judgment, impaired social or occupational functioning) that developed during, or shortly after, sedative, hypnotic, or anxiolytic use.

 

C.    One (or more) of the following signs, developing during, or shortly after, sedative hypnotic, or anxiolytic use:

 

(1)   slurred speech

(2)   incoordination

(3)   unsteady gait

(4)   nystagmus

(5)   impairment in attention or memory

(6)   stupor or coma

D. The symptoms are not due to a general medical condition and are nto better accounted for by another mental disorder.

 

Information adapted from the Diagnostic and Statistical Manual of Mental Disorders DSM-IV

Additional Information and webpage by Paul Susic  MA Licensed Psychologist   Ph.D. Candidate  (Health and Geriatric Psychologist)

Recommend this Page on Google Plus 

Google
 
Web www.Psychtreatment.Com
Mental Health Diagnosis - DSM-IV Diagnosis and Codes: In Alphabetical Order and Popular Psychiatric Medications

Ads by Google
 

Copyright 1999    [Psychtreatment.com].    All rights reserved.   Revised: May 02, 2013     636-300-9922